# SDR JBXA970017

- Difficulty date: May 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11329
- Engine: Rroyce TAYMK65015
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle
- Condition: Failed
- Location: Nr 1/2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLE NR 1 AND NR 2 FAULTED ON TAKEOFF, WHEN THROTTLES WERE PUSHED FORWARD.  FOUND NR 1 ENG PLA ADJUSTMENT OUT OF LIMITS.  RE-ADJUSTED IAW F-100 MM 22-31-03, OPERATIONAL CHECKS GOOD.
